# SDR AALA201804109018

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 3,862 hours, 1,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER MISSING IN AISLE CLOSE TO GALLEY JUST ABOVE AISLE FLOOR. MAINTENANCE REPLACED LIGHT ASSEMBLY PER AMM 33-51-14 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
